Akt 4 Side Effects

Updated
Comments Submitted Says:

I have been taking akt-4 for the past month but now I am having pain in my knee joints and wrist joints. Is it also one of the side effects of the medicine?

9 Comments

Earliest Newest Votes
1
Chimbu Says:

I am also under the course of AKT compound drugs.I am taking around 5 months..first 4 months I have not get any pain..but now i am getting pain and swelling on knee..

Please let me know if you get any updates.

Was this helpful? 0
2
ruchi Says:

My father has taken AKT4 for 1 month but he still complains of pain in his knee. Is it a side effect? If yes, what should we do?

Was this helpful? 0
3
pradip Says:

I am also under the course of AKT-4 compound drugs. I am taking around 2 months..during the first month I did not feel any pain..but now I am getting pain and swelling on my knee.

Was this helpful? 0
4
Devender Says:

Knee pain or joint pains are one the side effects of taking AKT-4. So, just don't worry.

Was this helpful? 0
5
tushar Says:

I have been taking akt4 for one month but i am weak. When i open my eyes i have a vision problem and when i am walking i am falling down. Please, what should i do??

Was this helpful? 5
6
Haripsud Says:

Hi fellows..im on AKT-4 medication for 2 months starting from April 6th 2012..i had similar problems of all joint pains after arnd a month of taking the medicine..i consulted my doctor and a rheumatologist and was told to take a Uric acid blood test and my test showed Uric acid level high..so Doctor told its bcos of this Uric Acid the joints are painful..i was told the PZA(Pyrazinamide) causes Increase in Uric Acid levels in the body...its better if u all consult ur doctors regarding the problem.

Was this helpful? 0
7
Devender Says:

Hi. keep the worry aside. It is very common to have symptoms like this. Please ensure that u take your medicine regularly without missing a single dose. Have patience. You will be alright and will be fit in a week. Seek blessings. Bye.

Was this helpful? 1
8
selvi Says:

hi Dr! my father has gone for arthroscope treatment on knee later we found that he got affected by staphylococcus. after we took vancomycin injection in IV for 2 weeks and linozolid tablet for 1 month.still pain is on the knee & fuel also getting collect. now he guess on tb but none of test is proved that he had tb but dr asked us to take AKT 4 kit, are we on right path???

Was this helpful? 0
9
ravi Says:

Is your mother OK now?? I am facing TB as of last year. Inside my neck around blood vessels and at 3-4 places in my spine (backbone). My hand and legs have stopped working.

I've been taking akt4 for the last 10 months. Now one doctor says to stop akt4 and change the medicine and increase the dosage as my body weight has increased; while another doctor says to switch to akt3, because one medicine in akt4 should not be taken for more than 3 months.

Now I don't understand what to do, because this medicine damages eyesight, so I am afraid of making any changes.

Please suggest and share your knowledge.

Was this helpful? 0

More Discussions:

Akt 4 side effects - itches & rashes

My mother is suffering from tubercolosis in waist. She has been advised to take AKT 4 and R Cine 150. Ever since she sta...

17 REPLIES
akt 3 side effects

1) Kindly let me know the side-effects of medicine AKT-3 (A medicine for tuberclusios). 2) Can AKT-3 given on skin ifect...

7 REPLIES
akt 4 side effects can cause late periods

Hi,i m 26 yr old ..i taking akt4 for my bone tb treatment and it has been one month,,i want to ask can this treatment ca...

4 REPLIES
Akt 4 Side Effects while conceive

i want to know while taking a akt4 tablet is it possible to conceive... if yes then is there any side effect to a kid ##...

2 REPLIES
akt 3 side effects and its remedies

I am taking akt3 since 2 weeks and now i m victim of gaestric means their is formation of gas in my stomach and very lit...

1 REPLY
akt 4 side effects on Normal person

My Aunt has been diagonosed with possible tuberclosis of the rib bone which was recently surgically removed. However, PC...

1 REPLY
Akt 4 Side Effects hepatitis

i am suffring from tb AND THEN DOCTOR prescribed to use ATK-4 after two weeks i felt fever then docotor suggested for SG...

side effects of AKT3

I am taking AKT3 from 6 months and last year i take AKT 4 ,but doctor suggest me to take AKT3. But there are many proble...

2 REPLIES
side effects of AKT4 for a mother lactating

Could a mother feed her child while intake of AKT4 tablets, does this not effect the child in any form ## could a mother...

1 REPLY
Side Effects Of Stopping Akt4 Tb Tablets

Hi I have active ulcers and i started my AKT 4 tablets just 8 days ago.... 1st week I was fine and did not have much dif...

2 REPLIES